MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK EMBRACE SHOULDER SYSTEM; HANDLE, FOR COMPRESSOR AND PROXIMAL BODIES

WALDEMAR LINK GMBH & CO. KG LINK EMBRACE SHOULDER SYSTEM; HANDLE, FOR COMPRESSOR AND PROXIMAL BODIES
Model Number 630-001/01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Statement regarding the failure to meet the reporting deadline: the waldemar link gmbh & co.Kg was first notified about the incident on (b)(6) 2025.However, crucial information regarding the criticality of the event was available to waldemar link gmbh & co.Kg from october 29, 2025.
 
Event or Problem Description
During the rasping procedure of the humerus, a small piece was broken from the handle.[customer].
 
Event or Problem Description
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Statement regarding the failure to meet the reporting deadline: the waldemar link gmbh & co.Kg was first notified about the incident on (b)(6) 2025.However, crucial information regarding the criticality of the event was available to waldemar link gmbh & co.Kg from october 29, 2025.This is the final supplemental report, the complaint is closed.

Brand Name
LINK EMBRACE SHOULDER SYSTEM
Common Device Name
HANDLE, FOR COMPRESSOR AND PROXIMAL BODIES
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key23581231
Report Number3004371426-2025-00059
Device Sequence Number13087566
Product Code PAO
UDI-Device Identifier04026575278749
UDI-Public04026575278749
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K200368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number630-001/01
Device Catalogue Number630-001/01
Device Lot NumberC441016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale